# SDR ASOA20140207025

- Difficulty date: February 7, 2014
- Submitted: February 8, 2014
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 145682
- Aircraft time: 23,619 hours, 14,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381002
- Condition: Corroded
- Location: Frame 62-65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, RT OMEGA BEAM CAP AT FRAME 64 WAS FOUND CORRODED.  MAINTENANCE R & R THE OMEGA BEAM CAP AT FRAME 64.
